# SDR FDEA200812205252

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 15,915 hours, 8,597 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Binding
- Location: Lt Bogie
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT GO UP PAST THE OFF POSITION IN SYS 1 OR SYS 2.   CHECKED PSEU ON ARRIVAL FOUND FAULT LIGHT ON WITH  FAULT CODE "BL" BOGIE LT FAIL.  VERIFIED FAULT ON PROX BOX "BL",GREASED LT BOGIE AND JACKED ACFT (NITROGEN DESERVICE OF L/R BOGIE TRIM CYL. UNDER SEP. WRI) AND PLACED FLOOR JACK UNDER FWD JACK PAD OF LT BOGIE. BOGIE WOULD NOT PIVOT VERY EASILY, REMOVED LOWER TRAY ON THE LT BOGIE AND REMOVED PROX SENSOR HSG ASSY. BOGIE  PIVOTS BY HAND NOW. THE BOGIE PIN IS DRAGGING/TIGHT ON THE LEG BRGS.   REMOVED BOGIE PIN CLEANED ALL OLD AND DRIED UP GREASE  NO DAMAGE FOUND ON PIN OR BUSHINGS. REINSTALLED PIN GEAR PIVOT IS GOOD. PERFORMED GEAR RETRACT AND INHIBIT TEST IAW MM 32-31-00 CHECKS OK.  PIN REMOVAL AND INSTALLATION IAW MM.
